# SDR DXTA2024062712180

- Difficulty date: June 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N757QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20746
- Aircraft time: 6,778 hours, 3,975 cycles
- Engine: Hnywl AS90721A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

R ENG OIL PRESS LOW CAS: ON ARRIVAL HAD R ENG OIL PRESS LOW CAS. FOLLOWED QRH. SHUT RIGHT ENG DOWN. ON POST FLIGHT FOUND OIL CAP HAD CAME OFF RESOLUTION: VERIAED CREW DISCREPANCY. NOTED OIL GLASS WAS VERY LOW. ALSO THERE WAS A SIGNIFICANT AMOUNT OF OIL ALL OVER THE AIRCRAFT. CLEANED INNER AND OUTER COWLING, FUSELAGE, PYLON, AND WING. SERVICED ENGINE. RAN ENGINES AND PERFORMED SATISFACTORY OPS CHECK. NO ISSUS WITH OIL PRESSURE. LET AIRCRAFT SIT FOR 10 MINUTES THEN CHECKED OIL LEVEL AGAIN. TOPPED OFF OIL AND CLOSED UP. REFERENCED CL·3SOAMM CH. 12-14-00 FOR SERVI?NG AND CL-350 QRH VOLUME 1, CH. N·0-15  REV 33, MAR 29/2022 FOR ENGINE RUNS.
